کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4636099 | 1340719 | 2006 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Characterization of the departure process in a closed fork-join synchronization network
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this article we consider a closed fork-join synchronization Markovian network, where a queueing model consisting of two finite input buffers, B1 and B2, fed by arrivals from two finite populations of sizes K1 and K2 is investigated. The first population feeds the first buffer and the second population feeds the second buffer. As soon as there is one part in each buffer, two parts one from each buffer are joined and exit immediately. We provide model analysis and characterization of the departure process; in particular we provide the marginal distribution of inter-departure times.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 214-219
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 214-219
نویسندگان
Muhammad El-Taha, Musa J. Jafar,